# SDR VTZA95105

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 3160 · Central Display
- Part: Symbol Gen
- Part number: 7011672111
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD-CHS - FLT 6366 - DURING CLIMBOUT, THE RT SYMBOL GENERATOR FAILED.  ACFT RETURNED TO IAD WITH NO FURTHER INCIDENTS. MAINTENANCE REPLACED THE SYMBOL GENERATOR.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
